Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nonsymmetric Osserman indefinite Kähler manifolds


Authors: A. Bonome, R. Castro, E. García-Río, L. Hervella and R. Vázquez-Lorenzo
Journal: Proc. Amer. Math. Soc. 126 (1998), 2763-2769
MSC (1991): Primary 53B30, 53C15, 53C50, 53C55
DOI: https://doi.org/10.1090/S0002-9939-98-04659-0
MathSciNet review: 1476121
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The authors prove the existence of Osserman manifolds with indefinite Kähler metric of nonnegative or nonpositive holomorphic sectional curvature which are not locally symmetric.


References [Enhancements On Off] (What's this?)

  • [1] M. Barros and A. Romero, Indefinite Kähler manifolds, Math. Ann. 261 (1982), 55-62. MR 84d:53033
  • [2] N. Bla\v{z}i\'{c}, N. Bokan and P. Gilkey, A Note on Osserman Lorentzian manifolds, Bull. London Math. Soc. 29 (1997), 227-230. MR 97m:53111
  • [3] A. Bonome, R. Castro, E. García-Río and L. Hervella, On the holomorphic sectional curvature of an indefinite Kähler manifold, C. R. Acad. Sci. Paris 315 (1992), 1183-1187. MR 93j:53079
  • [4] A. Bonome, R. Castro, E. García-Río, L. Hervella and Y. Matsushita, Null holomorphically flat indefinite almost Hermitian manifolds, Illinois J. Math. 39 (1995), 635-660. MR 97e:53050
  • [5] Q.S. Chi, A curvature characterization of certain locally rank-one symmetric spaces, J. Diff. Geom. 28 (1988), 187-202. MR 90a:53060
  • [6] Q.S. Chi, Curvature characterization and classification of rank-one symmetric spaces, Pacific J. Math. 150 (1991), 31-42. MR 92g:53044
  • [7] V. Cruceanu, P. Fortuny and P.M. Gadea, A survey on paracomplex geometry, Rocky Mountain J. Math. 26 (1996), 83-115. MR 97c:53112
  • [8] P.M. Gadea and A. Montesinos Amilibia, Spaces of constant paraholomorphic sectional curvature, Pacific J. Math. 136 (1989), 85-101. MR 90d:53043
  • [9] E. García-Río, D.N. Kupeli and M.E. Vázquez-Abal, On a problem of Osserman in Lorentzian geometry, Diff. Geom. Appl. 7 (1997), 85-100. CMP 97:10
  • [10] E. García-Río, M.E. Vázquez-Abal and R. Vázquez-Lorenzo, Nonsymmetric Osserman pseudo-Riemannian manifolds, preprint.
  • [11] P. Gilkey, A. Swann and L. Vanhecke, Isoparametric geodesic spheres and a conjecture of Osserman concerning the Jacobi operator, Quart. J. Math. Oxford 46 (1995), 299-320. MR 96h:53051
  • [12] V. Oproiu, Harmonic maps between tangent bundles, Rend. Sem. Mat. Univ. Politecn. Torino 47 (1989), 47-55. MR 92f:58047
  • [13] R. Osserman, Curvature in the eighties, Amer. Math. Monthly 97 (1990), 731-756. MR 91i:53001
  • [14] K. Yano, S. Ishihara, Tangent and cotangent bundles, Marcel Dekker, New York, 1973. MR 50:3142

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53B30, 53C15, 53C50, 53C55

Retrieve articles in all journals with MSC (1991): 53B30, 53C15, 53C50, 53C55


Additional Information

A. Bonome
Affiliation: Facultade de Matemáticas, Universidade de Santiago de Compostela, 15706 Santiago de Compostela, Spain

R. Castro
Affiliation: Facultade de Matemáticas, Universidade de Santiago de Compostela, 15706 Santiago de Compostela, Spain

E. García-Río
Affiliation: Facultade de Matemáticas, Universidade de Santiago de Compostela, 15706 Santiago de Compostela, Spain
Email: eduardo@zmat.usc.es

L. Hervella
Affiliation: Facultade de Matemáticas, Universidade de Santiago de Compostela, 15706 Santiago de Compostela, Spain

R. Vázquez-Lorenzo
Affiliation: Facultade de Matemáticas, Universidade de Santiago de Compostela, 15706 Santiago de Compostela, Spain

DOI: https://doi.org/10.1090/S0002-9939-98-04659-0
Keywords: Osserman space, tangent bundle, indefinite K\"{a}hler metric, holomorphic sectional curvature, para--K\"{a}hler metric
Received by editor(s): January 28, 1997
Additional Notes: Supported by projects DGICYT PB940633C0201 and XUGA 20702B96, Spain
Communicated by: Christopher Croke
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society